# SDR WX0A2016032873113

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 52,401 hours, 36,038 cycles
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG WAS SURGING WHILE CLIMBING TO FL 330.  ALL ENG INDICATIONS WERE FLUCTUATING, FF +- 200 N1 UP TO 10 EPR 1.90 2.02.  VIDEO WAS EMAILED TO MTC CONTROL SHOWING FLUCTUATIONS.  THROTTLES WERE STATIONARY DURING FLUCTUATIONS.  LT ENG WAS FLUCTUATING TOO, BUT NOT AS SEVERE AS THE RT ENG.  ENGS STABILIZED AFTER LEVEL OFF & ENG ANTI-ICE TURNED ON.  FLIGHT ATTENDANT REPORTED NO COMPRESSOR STALL NOISES FROM THE BACK OF THE PLANE.  FOUND NR 2 ENG FUEL CONTROL BELLOWS REQUIRE SERVICE.  CHECKED MOISTURE TRAP & SERVICED BELLOWS IAW AMM 73-00-00-01.
